What was your life like before you received the COVID-19 vaccine?
I was healthy and active. Although I have hypothyroidism and migraines, I had those symptoms under control. After the Pfizer vaccine, I thought I was fine. About 2 weeks later, I started experiencing electric shocks in the arm that I received the vaccine in. I didn’t think it was related to the vaccine and I got the 2nd dose and my symptoms increase with nerve pain in my arms and legs. My neurologist didn’t know what was happening. It’s been almost 2 years and I’m still exonerate pain and tinnitus. The symptoms have been a bit better but they do get worse from time to time.
Describe the symptoms and the timeline of the reaction.
Nerve pain in the arms and legs. Sometimes the face.
Describe the solutions that helped your symptoms
Ibuprofen Gabapentin Ice packs
Which solutions were not helpful?
I haven’t tried too many options. Doctors aren’t sore what to do.
What would you like others to know?
These symptoms are real and have impacted my life in a negative way. This needs to be researched and solutions need to be developed for people that are suffering.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.